# SDR SWAA2013061917347

- Difficulty date: June 17, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 23,830 hours, 13,904 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Part number: 115A2756
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD T/E FLAP OTBD END SHELF VERTICAL BULB SEAL RETAINER CRACKED.  R & R 
RETAINER IAW SRM.
